# SDR SIMA201902254001

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,173 hours, 40,788 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FL 360 CABIN ALTITUDE WAS UNCONTROLLABLE IN AUTO OR MANUAL MODE FOLLOWED QRH PROCEDURES.   PERFORM FIM TASK 21-31-00-810-808-A TO STEP 8  NO DEFECT NOTED,  NO MORE TIME TO T/S  MEL REMAINS OPEN.  (M) PROCEDURES C/W. T/S CABIN PRESSURIZATION CONTROL SYSTEM IAW FIM TASK 21-31-00-810-808 STEP 8 PREFORMED AMM TASK 21-31-00-700-808 FOUND TO BE TRASITORY CONDITION OF THE CABIN PRESSURIZATION CONTROL SYSTEM OPS CHECK GOOD NO DEFECTS NOTED REACTIVATED SYSTEM IAW AMM 21-31-03-440-801 AND AMM 21-31-04-440-801 MEL RESTORED
